MathSciNet Relay Station
MathSciNet bibliographic data
MR100144 (20 #6578) 35.00
Gluško, V. P.; Kreĭn, S. G. Fractional powers of differential operators and imbedding theorems. (Russian) Dokl. Akad. Nauk SSSR 122 1958 963–966.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement